By Topic

Hautus-type conditions for controllability of implicit linear discrete-time systems revisited

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Przyluski, K.M. ; Inst. of Math., Polish Acad. of Sci., Warsaw, Poland ; Lewis, F.L.

New simple proofs of validity of Hautus-type conditions for controllability of (not necessarily regular) implicit linear discrete-time systems are given. The new proofs do not require any previous knowledge of implicit systems theory

Published in:

Automatic Control, IEEE Transactions on  (Volume:38 ,  Issue: 3 )